# SDR ASAA0480182

- Difficulty date: March 10, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 5935710501
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND RIGHT ENGINE MOUNT YOKE UPPER ISOLATOR CAVITY CAD PLATING IS MISSING.  REPLACED MOUNT YOKE PER MM 71-20-03.  (M)
